# SDR 96FDEA00946

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Jumper
- Part number: 65162276
- Condition: Corrosion
- Location: Nr 6 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0477 AND 003, NR 6 K-FLAP O/B BONDING JUMPER BETWEEN K-FLAP AND L/E STRUCTURE HAS CORROSION AROUND LOWER MOUNT POINT.
